# SDR C2XA05BT043

- Difficulty date: June 15, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N17521
- Make and model: Emb EMB-135LR
- Aircraft serial: 145378
- Aircraft time: 9,084 hours, 7,842 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1886
- Condition: False Indication
- Location: Cargo Bay
- Part time: 999 hours, 808 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED EN ROUTE, THAT BAGGAGE SMOKE WARNING CAME ON INFLIGHT.  DEPLOYED EXTINGUISHING BOTTLES, THEN DIVERTED ACFT.  MX FOUND NO SIGNS OF FIRE OR SMOKE IN BAGGAGE COMPARTMENT.  SUSPECT FAULTY SMOKE DETECTOR.  REMOVED AND REPLACED BAGGAGE COMPARTMENT SMOKE DETECTORS NR 1 AND NR 2 IAW EMB135 AMM NR 26-15-01.  OPS CHECKED GOOD, DUE TO BAGGAGE COMPARTMENT FIRE BOTTLES BEING EXTINGUISHED, REMOVED AND REPLACED HIGH RATE AND METERED BAGGAGE COMPARTMENT FIRE BOTTLES IAW EMB135 AMM NR 26-23-01.  TESTED GOOD.  ACFT RETURNED TO SERVICE,
